# SDR CA121106007

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Condition: Damaged
- Location: Carbretor Heat
- Part time: 190 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING THE RIGHT ENGINE CARBRUETOR HEAT CABLE, IT WAS DISCOVEREDTHAT THE CARB HEAT CABLE WAS CHAFFING THE SPAR. THE RESULT WAS A SIGNIFICANT WEAR MARK IN THE RIGHT MAIN WING SPAR.
